Feedback on Ortho Tri-Cyclen, page 18
About Ortho Tri-cyclen®
If you’ve used Ortho Tri-cyclen®, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history. You can use the form below to add your comments, feedback or Ortho Tri-cyclen review.
Subj: Unusual symptoms
I’m writing because I’ve been on Ortho Cyclen and Ortho-tri Cyclen lo. I first took Ortho Cyclen for about a month and experienced a soreness in my legs and EXTREMELY HORRIBLE cramps when it was time for my period. My doctor said those were unusual symptoms for people on the pill and recommended we switch brands. I am now taking Ortho-tri Cyclen lo and I am experiencing numbness in my feet and have been experiencing it for about two weeks now. What is wrong w/ me? Any suggestions?
AskDocWeb: Sounds like the problem you are having is related to your circulation, not the birth control. You need to talk to your doctor about what other problems might be going on here.
Subj: Question about returning to natural cycle
I got off Ortho-tri-cyclen exactly one month ago (because I hear it isn’t good, health-wise, to be on the pill for too long), and haven’t had these kinds of mood-swings since I was a teenager. My skin is also breaking out (this is why I went on birth control in the first place, five years ago). I guess it’s just my hormones adjusting and trying to figure its natural cycle, but my horrible mood (and bad skin) is really disrupting my life. I also haven’t had my period yet (in a month). However, before I went on the pill, my natural cycle only came once every two months. My question is, I know I’m supposed to wait at least three months to “get adjusted,” but does that basically means three cycles? So, in my case, will this adjustment take over 6 months, even a year? I don’t think I can handle that.
AskDocWeb: Yes, it means 3 cycles so most likely it will take about three months to get to your natural cycle back, even in your case.
Subj: Clumpy thick discharge
I have been on Ortho Tri Cyclin for about 2 months. The whole last pace I have taken, I have had weird thick clear, and sometimes brownish (like very very light spotting) discharge… Its not watery, its kind of clumpy. Is this normal?
AskDocWeb: Yes, you will be just fine.
Subj: Help with weight loss
I have been on Yasmin for four months now and have gained weight despite exercising regularly (about 4-6 times a week). I spoke with my doctor about switching to Ortho-Lo and was wondering if this would help with the weight loss.
AskDocWeb: You will gain weight with most birth control pills, even with Ortho-Lo.
Subj: Ortho-Tri-Cyclen is recommended
I have been on Ortho-Tri-Cyclen for about 5 years now. I have never experienced any skin problems (in fact my skin has become much better), weight gain, mood swings, bloating (maybe some once in a while before/during my period, but it’s normal) etc. It has been the most convenient method of birth control for me. I did switch to Ortho Lo once and had breakthrough bleeding. So I had to go back. I just wanted to say that whoever is planning on using birth control pill, go for Ortho-Tri-Cyclen. It really is very reliable, makes your period regular, less or no cramps and less bleeding. The pill also helps keep your ovaries young. My husband and I want to get pregnant now, so I am off the pill. Good luck to all you!
I had very small bleeding from last 1 month, I test my blood & found defeciency in thyroid hormones. Dr. gave me tablets for that. But to stop bleeding my dr. also give me Ortho tri-Cyclen lo pills. I had never taken birth control pills before. I want to conceive the baby. So should I take these pills? Are they affecting in conceiving the baby?
AskDocWeb: Sounds like there was a misunderstanding about this. You use birth control pills to prevent you from having a child. You need to talk to your doctor again and make sure he understands that you want to conceive a baby.
Subj: Not the only one
I have been on Othro Tri-cyclen for only one week and I have been so moody I can’t stand myself! I have about ran my boyfriend off! I am normally not moody at all but the day I started taking them I started feeling depressed and then I would just be plain hateful to everyone. I hope I am not the only one out there that has experienced this.
AskDocWeb: No, you are not the only one. Read more of the feedback here and you will see that many women share your experience. It does take about three months for your body to adjust to the drug.
Subj: Not recommended
I went on othro tri-cylen lo recommended by my practitioner and I had all the side effects. I had sharp chest pains and I was bloated, nauseous, and bloated, I even had a weird discharge which I figured out it could be an yeast infection. It’s been a week now and my symptoms are gone…but I wouldn’t recommend it to no one because I still haven’t gotten my period…but I have no pregnancy symptoms.
Subj: Feeling sick
Hi, today’s date is march 14,05. On Feb 25 I went to the doctor to get on birth control and that was the day of my last period. My doctor put me on ortho tri cylen lo, he told me to start taking it Saturday Feb, 26, 2005. On March 11 me and my boyfriend had sex and it was my first time and he said the condom busts but immediately he changed to another one but he didn’t cum or anything. Now its march 14 but started Saturday and yesterday which was Sunday I guess I have been scared about the whole situation. I been feeling sick lately such as diarrhea. Could this be an effect on the pill or could I be pregnant. Please help!
AskDocWeb: Sounds like you have a viral infection. Diarrhea isn’t a side effect of your ortho.
Subj: Jump starting period
I was on ortho tri-cyclen for the last 6 years. Went off of it at the end of September, regular cycle October, November & a strange one in December (2 periods in 2 weeks) and have not had one since. Have tested negative on urine and blood tests for pregnancy. Doctor just started me on provera for 5 days to see if that will “jump start” my system.
AskDocWeb: Sounds like he did the right thing.
Subj: Confident with Ortho-Lo
I have been using Ortho-Lo for about 5 months and I find that it works. It regulates my periods. I have gained some weight but that is ok in my case because I really the weight gain. But other then I am confident about the pill. It has really worked for me and it makes me have energy and I just feel good about myself and I am confident in not having any babies for a while!!!
I have been on Ortho tri-cyclen LO for almost one month. I take my pill at 7pm everyday and when I wake up the next morning I end up vomiting. I have had this happen 5 times in two and a half weeks. When I get sick it is worse then even the flu. I get sharp pains and a hunger feeling that does not go away. I have also experienced diarrhea 4 times in the last two weeks. I have headaches and am really tired all the time. Should I just tough it out for another month or should I talk to my doctor about switching. See I was told it may take up to 3 months for your body to get used to the pill, that is why I don’t know if I should stay on Ortho LO or not. Help! I am sick of waking up having to vomit!
AskDocWeb: Many women are saying this is just too much to put up with. Don’t be shy about talking to your doctor about changing.
Subj: Getting off the pill
I have been on ortho trycyclen low for about 12 months, and have been miserable. My mood can change instantly, mostly toward the depression end. I didn’t realize until recently that this could be caused by this medication, and was relieved to read everyone’s postings. I have also noticed an increase in hair loss, and am blaming the pill for this too. I plan to take myself off it completely!
Subj: Hate Lo
I hate Ortho Tri-cyclen Lo. I have been taking it for a year, and I am definitely quitting TODAY. I can’t take the over-emotional irrational girly mood swings. I was never like this before! I HATE it!!!
Subj: Generic Trinessa same symptoms as Lo
I was on Ortho Tri-Cyclen for almost three years then my doctor switched me to Ortho Tri-Cyclen Lo. I had the cramping but no weight gain. I DID however experience an allergic reaction to Always Pads during my period, which I have been using it for 8 years. I also couldn’t wear my contacts anymore due to irritation and puffiness. My doctor switched me to the generic Orth-Tri-Cyclen Trinessa. I still have the same symptoms and I am thinking about going back to Ortho Tri-Cyclen. Is there a significant difference between Ortho-Tri-Cyclen and the generic Trinessa?
AskDocWeb: There isn’t suppose to be any difference.
I have been on the pill for years now and I need to know something. I have been sick, my back has been hurting me so bad here lately, could you tell me what’s wrong with me because my breast really hurt and my stomach hurts and I feel sick some times but I have it had a period now for almost 5 mouths now and I need to know so would you pleases tell me something tonight. Thank you,
AskDocWeb: Please be examined by your physician, sounds like something else is going on.
Subj: Not recommended
I have been on Ortho Tri-Cyclen for 6 months, I was previously on Aviane (had no problems) but had to switch b/c my new health insurance wouldn’t cover it. I was diagnosed with high blood pressure due to Ortho Tri-Cyclen and have been forced to get off of it. I also had many headaches while on this brand, I would not recommend it.
Read more feedback
Report – 14 – 15 – 16 – 17 – Page 18 – 19 – 20 – 21 – 22 – Last Page 181